MathSciNet Relay Station
MathSciNet bibliographic data
MR3083515 05C85 (05C10 05C60 68Q25)
de la Higuera, Colin; Janodet, Jean-Christophe; Samuel, Émilie; Damiand, Guillaume; Solnon, Christine Polynomial algorithms for open plane graph and subgraph isomorphisms. Theoret. Comput. Sci. 498 (2013), 76–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement